MathSciNet Relay Station
MathSciNet bibliographic data
MR2887402 15A06 (65F30 65G40)
Hashemi, Behnam; Dehghan, Mehdi The interval Lyapunov matrix equation: analytical results and an efficient numerical technique for outer estimation of the united solution set. Math. Comput. Modelling 55 (2012), no. 3-4, 622–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement